# SDR DHL2006363549

- Difficulty date: October 25, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE AT BL 18 HAS CORROSION BETWEEN FRAME 30 AND FRAME 33.  REMOVED AND REPLACED SEAT TRACK AND SPLICED IAW A300 SRM 53-10-10 PAGE 817, 818, 819 FIG 725 AT FS 30 TO FS 33 BL18L.
